# SDR USAA2011071500030

- Difficulty date: July 13, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 34,399 hours, 19,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Part number: E024528A0
- Condition: Faulty
- Location: Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE WILL NOT ARM. SLIDE INDICATION ON DOOR PAGE WAS BLANK.  REMOVED AND REPLACED THE POWER SUPPLY SWITCH OVER RELAY. OPERATIONAL CHECKED NORMAL.
